# SDR QXEA200602767

- Difficulty date: October 20, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 21,200 hours, 30,065 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Part serial: 9706194
- Condition: Odor
- Part time: 116,631 hours, 297,513 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

YYJ FLIGHT NR 2076, IN CRUISE NOTICED A SLIGHT BURN ELECTRICAL ODOR. THIS WAS FOLLOWED BY A RAPID RAISE IN THE CABIN TEMPERATURE.  TEMPERATURE MAXED AROUND 50 DEGREES.  UNABLE TO CONTROL TEMPERATURE IN AUTO OR MANUAL MODE.  ODOR THEN WENT AWAY NO SMOKE NOTED.  MAINTENANCE REPLACED THE ACM IAW AMM 21-50-11-000-001 AND 21-50-11-400-801.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
